Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On quantum mechanics of many-body systems with dilation-analytic potentials


Author: I. M. Sigal
Journal: Bull. Amer. Math. Soc. 84 (1978), 152-154
MSC (1970): Primary 47A40, 81A48
DOI: https://doi.org/10.1090/S0002-9904-1978-14448-6
MathSciNet review: 0459410
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Balslev and J. M. Combes, Spectral properties of many-body Schrödinger operators with dilatation-analytic interactions, Comm. Math. Phys. 22 (1971), 280-294. MR 345552
  • 2. I. M. Sigal, Mathematical foundations of quantum scattering theory for multiparticle systems, Mem. Amer. Math. Soc. (in press). MR 508478

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A40, 81A48

Retrieve articles in all journals with MSC (1970): 47A40, 81A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14448-6

American Mathematical Society